Scaling limits via excursion theory: Interplay between Crump-Mode-Jagers branching processes and Processor-Sharing queues

Type de document :
Article dans une revue
Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2013, 23 (6), pp.2357-2381
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00913726
Contributeur : Philippe Macé <>
Soumis le : mercredi 4 décembre 2013 - 12:24:19
Dernière modification le : mardi 11 octobre 2016 - 14:04:46

Identifiants

  • HAL Id : hal-00913726, version 1

Collections

Citation

A. Lambert, F. Simatos, B. Zwart. Scaling limits via excursion theory: Interplay between Crump-Mode-Jagers branching processes and Processor-Sharing queues. Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2013, 23 (6), pp.2357-2381. <hal-00913726>

Partager

Métriques

Consultations de la notice

34